# SDR MWEA050100

- Difficulty date: September 2, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 49,045 hours, 43,501 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Overtemp
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT HIGH LIGHT CAME ON.  FOUND AUXILIARY POWER UNIT CONTROL VALVE LEAKING AND HOIST ACCESS PANEL OFF AND HOT AIR BLOWING OUT.  REINSTALLED HOIST PANEL, VERIFIED LEAK AT V BAND CLAMP ON LOAD CONTROL OUTLET DUCT.  REMOVED AND INSPECTED CLAMP, NO DEFECTS NOTED.  RETURNED TO NORMAL CONFIGURATIONS.
